# SDR 04FDEA03181

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL SKIN BS 761, 2 INCHES ABOVE STR 4 LT IS GOUGED.  BLENDED GOUGE ON SKIN BS 761, 2 INCHES ABOVE STR 4 LT, OUT OF LIMITS.  REPAIRED DAMAGE SKIN AT BS 761 STR 4 LT PER SRM 53-30-3 FIG 5.
